Alert archive / Texas / Flash Flood Warnings in 2025
Flash Flood Warning 20, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at May 30, 2025, 5:36 AM CDT for Bexar County, Texas. It was in force for 4 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 30, 2025, 5:36 AM CDT (10:36 UTC)
- Expired
- May 30, 2025, 10:00 AM CDT
- In force
- 4 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
County Bexar County, TX
The radar
The Austin/San Antonio radar (KEWX), 39 km from the middle of the area, began a volume at 10:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 30, 5:38 AM CDT | FLASH FLOOD | 1 Nnw San Antonio, TX | Multiple stranded vehicles and high water rescues reported across San Antonio. |
| May 30, 5:44 AM CDT | FLASH FLOOD | 3 Wnw Windcrest, TX | Several low water crossings closed. |
| May 30, 5:45 AM CDT | FLASH FLOOD | 2 W Live Oak, TX | Stranded vehicle and water rescue along Old OConnor Road. |
| May 30, 6:00 AM CDT | FLASH FLOOD | 2 Nw San Antonio, TX | Lower deck of I-10 at Culebra Road flooded. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 10.6 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2245 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 1013 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 68 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.0
The text
As transmitted.
357
WGUS54 KEWX 301036
FFWEWX
TXC029-301345-
/O.NEW.KEWX.FF.W.0020.250530T1036Z-250530T1345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
536 AM CDT Fri May 30 2025
The National Weather Service in Austin/San Antonio has issued a
* Flash Flood Warning for...
Central Bexar County in south central Texas...
* Until 845 AM CDT.
* At 536 AM CDT, emergency management reported thunderstorms
producing heavy rain across the warned area. There are high
rescues ongoing and stranded cars at San Pedro and I-35. Between 1
and 3 inches of rain have fallen. Flash flooding is already
occurring.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Emergency management reported.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
San Antonio, Schertz, Cibolo, Converse, Universal City, Live Oak,
Selma, San Antonio Int Airport, Randolph AFB, Leon Valley,
Helotes, Kirby, Alamo Heights, Windcrest, Terrell Hills, Shavano
Park, Hollywood Park, Cross Mountain, Olmos Park and China Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 2962 9880 2964 9835 2963 9834 2962 9835
2961 9834 2960 9831 2956 9830 2954 9826
2955 9826 2955 9825 2953 9822 2950 9818
2937 9838 2936 9872
FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
BRADY2 follow-up statements
734
WGUS54 KEWX 301048 CCA
FFWEWX
TXC029-301345-
/O.COR.KEWX.FF.W.0020.250530T1036Z-250530T1345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning...CORRECTED
National Weather Service Austin/San Antonio TX
548 AM CDT Fri May 30 2025
The National Weather Service in Austin/San Antonio has issued a
* Flash Flood Warning for...
Central Bexar County in south central Texas...
* Until 845 AM CDT.
* At 536 AM CDT, emergency management reported thunderstorms
producing heavy rain across the warned area. There are high water
rescues ongoing and several stranded cars in high water at San
Pedro and I-35. Between 1 and 3 inches of rain have fallen. Flash
flooding is already occurring.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Emergency management reported.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
San Antonio, Schertz, Cibolo, Converse, Universal City, Live Oak,
Selma, San Antonio Int Airport, Randolph AFB, Leon Valley,
Helotes, Kirby, Alamo Heights, Windcrest, Terrell Hills, Shavano
Park, Hollywood Park, Cross Mountain, Olmos Park and China Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 2962 9880 2964 9835 2963 9834 2962 9835
2961 9834 2960 9831 2956 9830 2954 9826
2955 9826 2955 9825 2953 9822 2950 9818
2937 9838 2936 9872
FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
BRADY753
WGUS54 KEWX 301317
FFWEWX
TXC029-301500-
/O.EXT.KEWX.FF.W.0020.000000T0000Z-250530T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
817 AM CDT Fri May 30 2025
The National Weather Service in Austin/San Antonio has extended the
* Flash Flood Warning for...
Central Bexar County in south central Texas...
* Until 1000 AM CDT.
* At 817 AM CDT, Emergency Management reported continued flooding
from ongoing thunderstorms producing heavy rain across the warned
area. Between 1 and 3 inches of rain have fallen. Flash flooding
is already occurring.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Emergency management reported.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
San Antonio, Schertz, Cibolo, Converse, Universal City, Live Oak,
Selma, San Antonio Int Airport, Randolph AFB, Leon Valley,
Helotes, Kirby, Alamo Heights, Windcrest, Terrell Hills, Shavano
Park, Hollywood Park, Cross Mountain, Olmos Park and China Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 2962 9880 2964 9835 2963 9834 2962 9835
2961 9834 2960 9831 2956 9830 2954 9826
2955 9826 2955 9825 2953 9822 2950 9818
2937 9838 2936 9872
FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
PLATTWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at May 30, 1:32 AM CDT, 4 hours 4 minutes earlier.
Area forecast discussion, May 30, 1:32 AM CDT, 4 hours 4 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 132 AM CDT Fri May 30 2025 ...New SHORT TERM, LONG TERM... .SHORT TERM... (Today through Saturday) Issued at 131 AM CDT Fri May 30 2025 Key Messages: - A complex of thunderstorms for the overnight into early this morning with potential of isolated to scattered severe storms - Pockets of heavy rainfall could lead to instances of isolated to scattered flash flooding - North-northeasterly flow with slightly cooler, drier air behind the storm complex and frontal boundary from Friday night into Saturday An organized complex of thunderstorms from earlier convection over West and Central Texas is on its final southeastward approach on entering our CWA along a frontal boundary. At the time of this writing, most of the activity has remained below severe limits but continues to produce moderate to heavy rainfall, gusty winds, and small hail. Some short term guidance shows the possibility of some re-intensification of storms overnight across our region, mainly across our western areas, where the local instability is a tad bit higher. Isolated to scattered severe storms remain possible as a result with the threat of damaging winds and large hail. Rainfall rates of 1 to 2 inches per hour in the storms could also result in some instances of flash flooding, especially across any locations that have seen greater rainfall throughout the last few days. The complex should clear the I-35 corridor by the mid-morning before weakening and/or clearing the coastal plains through the early afternoon. North-northeasterly winds arrive in wake of this storm complex and the front. This will funnel in some slightly drier and cooler air across the region. The front is likely to get hung up to the south across portions of Corpus Christi's CWA and to the west along the Mexico higher terrain. This is where the highest PWATs will pool through the remainder of the short term period. Enough moisture is expected to remain with enough diurnal heating for low to medium rain/storm chances across our southern and western most areas from Friday night through Saturday, with the best chances peaking late Friday night into early Saturday across the Rio Grande Plains. Elsewhere, conditions look to stay primarily dry and stable. Behind the complex, expect for high temperatures to only peak into the low to mid 80s across the northern half of the region during this afternoon while southern reaches of the region still could reach up into the 90s. Overnight lows into Saturday morning range from the mid 60s across the Hill Country to the low to mid 70s elsewhere. Saturday is expected to feature afternoon highs mainly in the 80s to near 90 degrees across the region. && .LONG TERM... (Saturday night through Thursday) Issued at 131 AM CDT Fri May 30 2025 Key Message: - Low chances for isolated showers and storms into early next week. The leftover mid-level moisture associated with TS Alvin in the eastern Pacific is forecast to thin out Saturday night, resulting in lessening rain chances moving into Sunday in concert with an approaching upper-level ridge. Southerly return flow is forecast to develop beneath this ridge, so dew points look to trend upwards heading into next week. While the ridge should keep most of our region free of rain Sunday, a late afternoon shortwave diving south along the ridge's eastern periphery over East Texas could spark some isolated shower and storm activity mainly over the eastern half of our CWA Sunday afternoon and evening, with possible contributions to lift from the onshore flow of Gulf air and divergence ahead of the trough. Given the broader ridging, coverage should be low, so for now rain chances of 15 to 20 percent are portrayed mainly for the I- 35 corridor eastward late Sunday. More of the ridge shifts over our area Monday, which should keep most of early part of the day quiet. A trough is forecast to impinge on the ridge's western flanks later in the day, with medium range guidance indicating a corresponding increase of convective activity along the dry line over West Texas and atop high terrain over Mexico. Warm air aloft associated with the ridge will favor more stable conditions over our area, but a few storms could sustain into the southern Edwards Plateau and Rio Grande Plains later in the day into the evening before weakening overnight. With several disturbances embedded within the broader troughing over the Rockies, a similar pattern could play out again Tuesday, perhaps shifted slightly northeast depending on the timing of the individual disturbances. With the shortwaves ejecting out over the Four Corners region into the Central Plains, the focus of lift looks to be mainly north of our area, so rain chances both days currently reach 25 percent at most. Upper-level ridging strengthens midweek, causing the subtropical jet the bow outwards north of our area. This will tend to put storm tracks mainly north of our area, but not much would need to change for rain chances to continue mainly for the northern half of the CWA. Southerly flow under ridging aloft means temperatures will be on the upswing heading into next week. Sunday afternoon marks a return to the 90s for South Central Texas, and continued southerly flow should get most locations into the upper 90s by midweek with low 100s along the Rio Grande. Lows are forecast to be in the 70s throughout next week. && .AVIATION... (06Z TAFS) Issued at 1219 AM CDT Fri May 30 2025 VFR flight conditions begin the period but a storm complex across Central and West Texas will advance southeastward with potential impacts overnight through early morning at the area terminals. This thunderstorm activity could impact the terminals between 09Z and 15Z. Some showers could precede or linger behind the complex for a couple of hours. Gusty winds, frequent lightning, heavy rainfall, and small hail could be associated with activity. Winds turn northerly behind the front and bring MVFR ceilings through mid to late morning at KAUS and KSAT. Ceilings lift into and through the afternoon to VFR levels. Winds decrease in speed and become variable into Friday night. .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 86 69 89 69 / 30 10 10 0 Austin Bergstrom Intl Airport 86 68 88 68 / 30 10 10 0 New Braunfels Muni Airport 88 69 89 70 / 40 10 10 10 Burnet Muni Airport 82 66 87 69 / 30 10 10 0 Del Rio Intl Airport 88 73 91 74 / 50 30 20 10 Georgetown Muni Airport 82 66 88 68 / 30 10 10 0 Hondo Muni Airport 89 71 89 70 / 40 20 20 10 San Marcos Muni Airport 87 68 89 68 / 40 10 10 0 La Grange - Fayette Regional 87 70 88 69 / 40 10 10 0 San Antonio Intl Airport 88 71 89 72 / 40 10 10 10 Stinson Muni Airport 90 72 90 73 / 40 10 10 10 && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 86 69 89 69 / 30 10 10 0 Austin Bergstrom Intl Airport 86 68 88 68 / 30 10 10 0 New Braunfels Muni Airport 88 69 89 70 / 40 10 10 10 Burnet Muni Airport 82 66 87 69 / 30 10 10 0 Del Rio Intl Airport 88 73 91 74 / 50 30 20 10 Georgetown Muni Airport 82 66 88 68 / 30 10 10 0 Hondo Muni Airport 89 71 89 70 / 40 20 20 10 San Marcos Muni Airport 87 68 89 68 / 40 10 10 0 La Grange - Fayette Regional 87 70 88 69 / 40 10 10 0 San Antonio Intl Airport 88 71 89 72 / 40 10 10 10 Stinson Muni Airport 90 72 90 73 / 40 10 10 10 && .EWX WATCHES/WARNINGS/ADVISORIES... None. && Short-Term...Brady Long-Term...Tran Aviation...Brady
In the hours before
Special weather statement, May 30, 3:29 AM CDT, 2 hours 7 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
329 AM CDT Fri May 30 2025
TXZ172-173-186>192-204>206-300915-
Comal TX-Bexar TX-Blanco TX-Gillespie TX-Williamson TX-Kerr TX-
Medina TX-Hays TX-Bandera TX-Kendall TX-Burnet TX-Travis TX-
329 AM CDT Fri May 30 2025
...Strong thunderstorms will impact portions of northeastern Medina,
eastern Bandera, Williamson, southeastern Kerr, Hays, Travis, Blanco,
southeastern Gillespie, Kendall, southeastern Burnet, Bexar and Comal
Counties through 415 AM CDT...
At 329 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Mico to near Georgetown Dam. Movement was
east at 35 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
San Antonio, Austin, Round Rock, New Braunfels, Cedar Park,
Georgetown, San Marcos, Pflugerville, Schertz, Kyle, Converse,
Universal City, Taylor, Live Oak, Buda, Boerne, Selma, Elgin, Marble
Falls, and Dripping Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3066 9724 3046 9716 3040 9733 3042 9737
3020 9750 2986 9790 2986 9788 2968 9810
2959 9831 2953 9822 2928 9849 2962 9928
3083 9801
TIME...MOT...LOC 0829Z 284DEG 29KT 2957 9900 3067 9778
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
Brady/TranSpecial weather statement, May 30, 3:32 AM CDT, 2 hours 4 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
332 AM CDT Fri May 30 2025
TXZ183-187-202>205-217>220-300915-
Frio TX-Maverick TX-Atascosa TX-Bexar TX-Uvalde TX-Kinney TX-
Medina TX-Val Verde TX-Bandera TX-Zavala TX-
332 AM CDT Fri May 30 2025
...Strong thunderstorms will impact portions of Medina, southwestern
Bandera, Kinney, northern Maverick, Uvalde, northern Zavala,
northwestern Frio, southeastern Val Verde, northwestern Atascosa and
southwestern Bexar Counties through 415 AM CDT...
At 332 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 14 miles north of Quemado to near Quihi.
Movement was southeast at 30 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Del Rio, Eagle Pass, Uvalde, Hondo, Devine, Castroville,
Brackettville, Spofford, Quemado, La Pryor, Batesville, Lytle,
Somerset, Sabinal, Natalia, Lacoste, Moore, Laguna, D'Hanis, and
Concan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2872 10051 2882 10055 2883 10058 2889 10059
2890 10063 2894 10065 2910 10067 2917 10078
2920 10077 2924 10079 2928 10088 2939 10095
2963 9971 2963 9960 2965 9960 2968 9942
2921 9833
TIME...MOT...LOC 0832Z 323DEG 26KT 2914 10071 2944 9900
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
Brady/TranSpecial weather statement, May 30, 4:14 AM CDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
414 AM CDT Fri May 30 2025
TXZ173-191>194-205>208-221-223-301000-
Guadalupe TX-Comal TX-Bexar TX-Caldwell TX-Williamson TX-Bastrop TX-
Gonzales TX-Hays TX-Wilson TX-Lee TX-Travis TX-
414 AM CDT Fri May 30 2025
...Strong thunderstorms will impact portions of Williamson, Caldwell,
Hays, Guadalupe, Travis, Bastrop, northwestern Gonzales, northwestern
Lee, Wilson, Bexar and Comal Counties through 500 AM CDT...
At 414 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Taylor to near Stinson Municipal Airport.
Movement was southeast at 35 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
San Antonio, Austin, Round Rock, New Braunfels, Cedar Park,
Georgetown, San Marcos, Pflugerville, Schertz, Kyle, Seguin, Cibolo,
Converse, Universal City, Taylor, Live Oak, Buda, Lockhart, Selma,
and Elgin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3066 9724 3046 9715 3056 9697 3054 9692
3049 9690 3047 9691 3046 9688 3043 9687
2896 9811 2942 9881 2945 9880 2997 9838
3004 9830 3009 9828 3077 9771
TIME...MOT...LOC 0914Z 300DEG 31KT 3056 9745 2934 9852
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
Brady/TranSpecial weather statement, May 30, 4:16 AM CDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
416 AM CDT Fri May 30 2025
TXZ202>205-217>221-228-301000-
Frio TX-Maverick TX-Atascosa TX-Bexar TX-Uvalde TX-Kinney TX-
Dimmit TX-Medina TX-Zavala TX-Wilson TX-
416 AM CDT Fri May 30 2025
...Strong thunderstorms will impact portions of Medina, southeastern
Kinney, Maverick, northwestern Dimmit, southern Uvalde, Zavala, Frio,
northern Atascosa, southwestern Wilson and southwestern Bexar
Counties through 500 AM CDT...
At 416 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Lacoste to near Paloma. Movement was southeast
at 35 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Eagle Pass, Uvalde, Pleasanton, Pearsall, Hondo, Crystal City,
Carrizo Springs, Devine, Jourdanton, Poteet, Castroville, Charlotte,
Spofford, Quemado, La Pryor, El Indio, Batesville, Lytle, Somerset,
and Sabinal.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2845 10034 2848 10037 2850 10033 2852 10039
2855 10041 2858 10040 2861 10045 2864 10045
2866 10050 2874 10051 2876 10053 2880 10053
2883 10055 2883 10058 2890 10060 2891 10064
2910 10067 2957 9902 2896 9811 2842 10034
TIME...MOT...LOC 0916Z 318DEG 30KT 2932 9880 2892 10048
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
Brady/TranSpecial weather statement, May 30, 5:00 AM CDT, 36 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
500 AM CDT Fri May 30 2025
TXZ203-204-217>220-228-301100-
Frio TX-Maverick TX-Atascosa TX-Uvalde TX-Dimmit TX-Medina TX-
Zavala TX-
500 AM CDT Fri May 30 2025
...Strong thunderstorms will impact portions of southern Medina,
southeastern Maverick, Dimmit, southeastern Uvalde, Zavala, Frio and
Atascosa Counties through 600 AM CDT...
At 458 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Eagle Pass to near Lytle. Movement was
south at 25 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Eagle Pass, Pleasanton, Pearsall, Crystal City, Carrizo Springs,
Devine, Jourdanton, Dilley, Poteet, Charlotte, Big Wells, Christine,
La Pryor, El Indio, Campbellton, Batesville, Lytle, Natalia,
Asherton, and North Pearsall.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2840 10035 2848 10037 2850 10033 2852 10039
2858 10040 2866 10050 2877 10053 2935 9890
2872 9819 2861 9833 2864 9834 2864 9939
2821 9940 2820 10021
TIME...MOT...LOC 0958Z 347DEG 22KT 2856 10042 2912 9883
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
Brady/TranLocal storm report, May 30, 5:12 AM CDT, 24 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
512 AM CDT Fri May 30 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 AM Flood Marble Falls 30.58N 98.27W
05/30/2025 Burnet TX Emergency Mngr
Over 10 low water crossings closed in Marble
Falls.
&&
HTThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 1:27 AM CDT | Special Weather Statement | EWX | Burnet, Gillespie, Llano | 63 min |
| May 30, 1:42 AM CDT | Special Weather Statement | EWX | Edwards, Real, Val Verde | 48 min |
| May 30, 1:52 AM CDT | Special Weather Statement | EWX | Burnet, Gillespie, Kerr, Llano | 53 min |
| May 30, 1:54 AM CDT | Special Weather Statement | EWX | Burnet, Gillespie, Kerr, Llano | 36 min |
| May 30, 1:55 AM CDT | Special Weather Statement | EWX | Val Verde | 35 min |
| May 30, 2:07 AM CDT | Special Weather Statement | EWX | Kinney, Uvalde | 23 min |
| May 30, 2:13 AM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 14 min |
| May 30, 2:33 AM CDT | Special Weather Statement | EWX | Kinney, Uvalde | 57 min |
| May 30, 2:34 AM CDT | Areal Flood Advisory | EWX | Edwards, Real, Val Verde | 3 hr |
| May 30, 2:35 AM CDT | Special Weather Statement | EWX | Edwards, Real, Val Verde | 55 min |
| May 30, 2:37 AM CDT | Areal Flood Advisory | EWX | Blanco, Burnet, Gillespie, Llano | 3 hr |
| May 30, 2:45 AM CDT | Special Weather Statement | EWX | Bandera, Blanco, Burnet, Gillespie, Kendall, Kerr and 1 more | 60 min |
| May 30, 2:55 AM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick | 50 min |
| May 30, 3:19 AM CDT | Areal Flood Advisory | EWX | Kinney, Real, Uvalde | 3 hr |
| May 30, 3:29 AM CDT | Special Weather Statement | EWX | Bexar, Blanco, Comal, Hays, Kendall, Travis and 1 more | 46 min |
| May 30, 3:32 AM CDT | Special Weather Statement | EWX | Kinney, Medina, Uvalde | 43 min |
| May 30, 3:52 AM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick, Uvalde, Zavala | 38 min |
| May 30, 3:56 AM CDT | Areal Flood Advisory | EWX | Blanco, Burnet, Hays, Travis, Williamson | 4 hr |
| May 30, 4:07 AM CDT | Flash Flood Warning | EWX | Kinney, Maverick, Uvalde, Zavala | 4 hr |
| May 30, 4:14 AM CDT | Special Weather Statement | EWX | Bastrop, Bexar, Caldwell, Comal, Guadalupe, Hays and 4 more | 46 min |
| May 30, 4:16 AM CDT | Special Weather Statement | EWX | Atascosa, Frio, Maverick, Medina, Uvalde, Zavala | 44 min |
| May 30, 4:29 AM CDT | Areal Flood Advisory | EWX | Bandera, Bexar, Comal, Guadalupe, Medina, Uvalde | 4 hr |
| May 30, 4:32 AM CDT | Areal Flood Advisory | EWX | Dimmit, Maverick, Zavala | 3 hr |
| May 30, 5:00 AM CDT | Special Weather Statement | EWX | Atascosa, Dimmit, Frio, Maverick, Zavala | 60 min |
| May 30, 5:52 AM CDT | Areal Flood Advisory | EWX | Caldwell, Gonzales, Guadalupe, Wilson | 3 hr |
| May 30, 5:59 AM CDT | Special Weather Statement | EWX | Atascosa, Dimmit, Frio | 31 min |
| May 30, 6:19 AM CDT | Areal Flood Advisory | EWX | Atascosa, Dimmit, Frio, Maverick, Medina, Zavala | 5 hr |
Nearby
Flash Flood Warnings in Texas, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.